# SDR EISA2000023

- Difficulty date: January 18, 2000
- Submitted: May 16, 2000
- Operation: Air carrier
- Aircraft: N721RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21200
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF A ROUTINE C-CHECK, WORKCARD OF FLOORBEAM T-CAP DAMAGED AT FS 344 LBL 53 TO RBL 46.  REMOVED DAMAGED FLOORBEAM UPPER T-CAP.  FABRICATED REPAIR ANGLE PER SRM 53-10-8.  INSTALLED PER SRM 53-10-8 MATERIAL ID BAC 1505-2922 7075-T6.(M)
